I am 37 years old. I had a miscarriage and abortion a year back. After that, I started to have periods regularly every 26 days. But I do not have bleeding. I have only thick brown discharge two drops in a day and it lasts for two days. Usually, I use to have heavy periods for five to six days. I have done all the tests. There are no abnormal issues found in me. The doctor suggested me to take contraceptive pills for three months for thinning the lining. The doctor told me that it can also occur due to it. Even after taking contraceptive pills for three months, I do not have any improvement. What to do?
Welcome to icliniq.com.
I understand your concern. After D&C (dilation and curettage) abortion, scar tissues or adhesions are formed inside the uterus. It is referred to as Asherman syndrome. The majority of women have this syndrome with few periods or absence of periods. Sometimes, in menstruating women, blood is unable to leave the uterus due to scar tissues. I suggest you do a hysteroscopy to evaluate the scar tissues. The doctor has a possibility to treat the condition by excising the damaged tissues or hysterosalpingography can be taken to diagnose the condition. You need to consult your doctor to rule out the cause of the issue.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
For some 2 to 25 years, I am getting an occasional brown vaginal discharge, when I masturbate ... The dark brown vaginal discharge tha... Read fullCan I have i-pill after unprotected sex?
I have had i-pill twice last year in a gap of 6 months ... As far as i-pill is concerned, it does cause alterations in the hormonal balance and cause period disturbances ... Read fullDoes miscarriage affect fertility?
We got married before two years and had not planned for pregnancy ... We had planned for pregnancy before one year ... Read full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now